# SDR DXTA200300172

- Difficulty date: November 29, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N330QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600329
- Aircraft time: 7,910 hours, 6,436 cycles
- Engine: Pwa JT15D5
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LOUD BANG WAS HEARD AND FELT WHILE CLIMBING THROUGH FL 37 AN ODOR WAS MOMENTARILY ASSOCIATED WITH IT.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO LAS.  UPON LANDING THE FIRE PERSONNEL REPORTED LARGE QUANTITIES OF SMOKE EMANATING FROM THE ENGINE AREA.  O2 MASKS WERE DEPLOYED.  THIS IS STILL UNDER INVESTIGATION.
